# SDR SCNA01016

- Difficulty date: February 21, 2001
- Submitted: February 25, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 48,969 hours, 24,943 cycles
- Engine: Pwa JT8D17R
- Engine time: 34,763 hours, 16,701 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HARD COMPRESSOR STALLS ON THE NUMBER TWO ENGINE JUST AFTER LEVELING OFF AT FL370.  INSPECTED INLET AND EXHAUST, NO DAMAGE NOTED.
